# SDR P5CA2019062190128

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 30,154 hours, 4,408 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN SETTING T/O THRUST, ''CONFIG GEAR CTR'' WARNING. 2 ATTEMPTS TO DEPART, SAME RESULT.  CHECKED AND FOUND CMC MSG 32066.
